:: --=| General Forums |=-- :: -HELP AND SUPPORT-
Share | 
 

 Warcraft III and Windows 10 Display Issues

View previous topic View next topic Go down 
AuthorMessage
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Warcraft III and Windows 10 Display Issues   Tue 25 Aug 2015, 22:28

I have been having some problems with Warcraft III and Windows 10, yet people who I ask do not know of a solution for this problem so I posted here in case someone looking through the forum will know of the solution. Anyway, I cannot seem to change the gamma (brightness) of Warcraft III up nor down so it makes it difficult to play the darkness mission on Dawn of the Dead 6. Some graphics do not seem to appear properly neither, such as the stim-effect on units and the infected-effect as well.

If someone knows how to fix this, please reply below as I know others who are having this problem and I wish to help them out with it so we don't have people dying so quickly when the darkness mission comes.
Back to top Go down
http://kurodesigns.weebly.com
1LT
HorstRabe

avatar
Posts : 349
realm_3
Réputation : 8

Regist Date : 2009-07-19

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Wed 18 Nov 2015, 21:05

I'm so glad that WC3 works on Win7 and Linux like a charm. It still surprises me how incompetent Microsoft can become and still have such a huge userbase.
And, yes, I do not have anything worthwhile to say to your problem. (except probably that you/they should downgrade to Win7 or just get Linux and be happy.)

....................
BigBadBoom!
Back to top Go down
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Mon 30 Nov 2015, 08:18

It's waaay too late to downgrade, plus I prefer having Win10 than Win7 because of the interface.
Back to top Go down
http://kurodesigns.weebly.com
1LT
HorstRabe

avatar
Posts : 349
realm_3
Réputation : 8

Regist Date : 2009-07-19

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Thu 03 Dec 2015, 15:54

Kokufu wrote:
It's waaay too late to downgrade, plus I prefer having Win10 than Win7 because of the interface.

Ugh. As you like... Is there still a compatibility layer you could play this with (as it was with previous Windows versions where you could enter compatibility mode for Windows XP SP2 in the preferences of the .exe)?

....................
BigBadBoom!
Back to top Go down
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Mon 07 Dec 2015, 07:01

I've tried putting it into compatibility mode but it doesn't change it at all, the graphics driver isn't compatible with Win10.
Back to top Go down
http://kurodesigns.weebly.com
1LT
HorstRabe

avatar
Posts : 349
realm_3
Réputation : 8

Regist Date : 2009-07-19

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Tue 08 Dec 2015, 03:03

Kokufu wrote:
I've tried putting it into compatibility mode but it doesn't change it at all, the graphics driver isn't compatible with Win10.

Disgusting. Google is your friend?
A grafics driver being not compatible doesn't stand. There must be a workaround.

....................
BigBadBoom!
Back to top Go down
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Mon 14 Dec 2015, 10:09

There is, supposively, but I don't really feel like trying to get into the coding/configuration aspect of my graphics driver, plus my computer is old so I gotta get a new computer anyways.
Back to top Go down
http://kurodesigns.weebly.com
1LT
HorstRabe

avatar
Posts : 349
realm_3
Réputation : 8

Regist Date : 2009-07-19

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Thu 14 Jan 2016, 00:35

Kokufu wrote:
There is, supposively, but I don't really feel like trying to get into the coding/configuration aspect of my graphics driver, plus my computer is old so I gotta get a new computer anyways.
So you're dumping you machine anyway? Then you COULD try out Linux and see that it will (most likely) work.
Also: No wonder Windows 10 is hard on your machine if it's old... It eats RAM like cereal! I suggest Linux Mint (http://www.linuxmint.com/) Cinnamon DE. (or XFCE DE if you have below 1-2 GB RAM, which I doubt)

....................
BigBadBoom!
Back to top Go down
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Tue 02 Feb 2016, 07:45

Eh, I decided to give up on trying to fix it and am going to just deal with it, plus I have lost my interest in games now due to the full-time job (for the time being). I'll end up using this computer as a testing tool.
Back to top Go down
http://kurodesigns.weebly.com
CPL
jzebel

avatar
Posts : 16
realm_7
Réputation : 0

Regist Date : 2011-02-01

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Sat 23 Apr 2016, 17:29

kokofu, I'm on windows 10. Same issues with you. Relax, i went to my nvidia graphics card and adjust the brightness gamma to have the in-game graphics fixed =)

Back to top Go down
SG
Kokufu

avatar
Posts : 26
realm_1
Réputation : 2

Regist Date : 2015-06-06

PostSubject: Re: Warcraft III and Windows 10 Display Issues   Fri 27 May 2016, 10:51

WC3 updated so now it works with the gamma. I have AMD but my driver isn't compatible with Windows 10, even though I looked up prior to installing Windows 10 it stated that my driver WAS compatible.
Back to top Go down
http://kurodesigns.weebly.com
Sponsored content



PostSubject: Re: Warcraft III and Windows 10 Display Issues   

Back to top Go down
 
Warcraft III and Windows 10 Display Issues
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Windows 10 issues
» Windows 10 issues
» Valkyrie Construction Issues
» BASIC RUNNING MESSAGE DISPLAY
» how do you display your gamertag?

Permissions in this forum:You cannot reply to topics in this forum
dotd6.net :: --=| General Forums |=-- :: -HELP AND SUPPORT--